# SDR SWAA2013012511843

- Difficulty date: January 16, 2013
- Submitted: January 25, 2013
- Operation: Air carrier
- Aircraft: N665WN
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23497
- Aircraft time: 83,825 hours, 62,173 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Support Bracket
- Part number: 6556685
- Condition: Cracked
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SUPPORT BRACKET ESCAPE SLIDE AFT SERVICE DOOR FWD POSITION.  REPLACED SUPPORT BRACKET ESCAPE SLIDE AFT SERVICE DOOR FWD POSITION IAW B737-300 SRM 51-40-02.
